Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A covering lemma for rectangles in ${\mathbb{R}}^n$

Authors: Robert Fefferman and Jill Pipher
Journal: Proc. Amer. Math. Soc. 133 (2005), 3235-3241
MSC (2000): Primary 42B20
Published electronically: June 20, 2005
MathSciNet review: 2161145
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a covering lemma for rectangles in ${\mathbb{R}}^n$which has connections to a problem of Zygmund and its solution in three dimensions by Cordoba.

References [Enhancements On Off] (What's this?)

  • 1. S.Y. A. Chang and R. Fefferman Some recent developments in Fourier analysis and $H^p$ theory on product domains, Bull. A.M.S., vol 12 [1985], 1-43. MR 0766959 (86g:42038)
  • 2. A. Córdoba, Maximal functions, covering lemmas and Fourier multipliers, Proc. Sympos. Pure Math. vol. 35, American Math. Society, Providence, RI [1979], 29-49. MR 0545237 (81f:42017)
  • 3. A. Cordoba and R. Fefferman, A geometric proof of the strong maximal theorem, Ann. of Math. (2) 102 (1975), no. 1, 95–100. MR 0379785,
  • 4. R. Fefferman and J. Pipher, Multiparameter operators and sharp weighted inequalities, Amer. J. Math. 119 (1997), no. 2, 337–369. MR 1439553
  • 5. F. Ricci and E. M. Stein, Multiparameter singular integrals and maximal functions, Ann. Inst. Fourier (Grenoble) 42 (1992), no. 3, 637–670 (English, with English and French summaries). MR 1182643
  • 6. F. Soria, Some examples and counterexamples to a conjecture in the theory of differentiation, Annals of Math.(2), vol 123, [1986], 1-9. MR 0825837 (88a:42026)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B20

Retrieve articles in all journals with MSC (2000): 42B20

Additional Information

Robert Fefferman
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637

Jill Pipher
Affiliation: Department of Mathematics, Brown University, Providence, Rhode Island 02912

Received by editor(s): April 23, 2004
Published electronically: June 20, 2005
Communicated by: Andreas Seeger
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society